Week 4 – increased intestinal gas – die off or too much probiotic?

Home The Candida Forum Candida Questions Week 4 – increased intestinal gas – die off or too much probiotic?

This topic contains 3 replies, has 2 voices, and was last updated by  Hope 8 years ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #63757

    Hope
    Member
    Topics: 22
    Replies: 187

    OK, sorry guys. I have to talk about gas now :/

    I increased both my garlic capsules and my probiotic supplements late last week, as I finished up my 4th week on the diet yesterday, and I felt fairly safe increasing antifungals at this point. I think I began increasing them on Thursday. Since Thursday night, my intestinal gas has become *markedly worse*. Sometimes painful. Always foul ๐Ÿ™ Bloating and gas were some of my big candida symptoms early on – around March (?). The gas had all but disappeared before my most recent antibiotic (about 6 weeks ago). Since the antibiotic, it’s been back, but it just seems far more pronounced in the last few days. I’ve read that too much in the way of probiotics can cause gas, BUT so can too little beneficial bacteria in the gut. So how do I know which it is? And how do I know if it’s die off from the increased garlic capsules instead of too much probiotic? I’d like to try to tame this down, but I’m not sure which direction to take because I’m just not sure of the underlying cause. Advice?

    #63758

    Hope
    Member
    Topics: 22
    Replies: 187

    Ha ha. And I see from my post above ^^^ that I’ve apparently become a recent Candida Expert, lol. I know more than I did 3 months ago, but I’d hardly call myself an expert. Maybe it was the 125 posts mark that did it, lol ๐Ÿ™‚

    #63774

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hope wrote: I increased both my garlic capsules and my probiotic supplements late last week, as I finished up my 4th week on the diet yesterday, and I felt fairly safe increasing antifungals at this point. I think I began increasing them on Thursday. Since Thursday night, my intestinal gas has become *markedly worse*. Sometimes painful. Always foul ๐Ÿ™ Bloating and gas were some of my big candida symptoms early on – around March (?). The gas had all but disappeared before my most recent antibiotic (about 6 weeks ago). Since the antibiotic, it’s been back, but it just seems far more pronounced in the last few days. I’ve read that too much in the way of probiotics can cause gas, BUT so can too little beneficial bacteria in the gut. So how do I know which it is? And how do I know if it’s die off from the increased garlic capsules instead of too much probiotic? I’d like to try to tame this down, but I’m not sure which direction to take because I’m just not sure of the underlying cause. Advice?

    Hello, Hope.

    If I could ask just a few questions?

    As far as the possibility of this being die-off is concerned; are you having any other possible die-off symptoms?

    What type of probiotics are you taking now and how much (meaning how many million or billion)?

    Taking the probiotics with yucca root or coconut oil can usually help to eliminate the gas.

    If youโ€™ve developed even a mild case of the โ€œleaky gutโ€ syndrome, or if you have IBS, you will need to be extra careful with garlic because it can be very irritating to your GI tract. Garlic can also be a cause of flatulence in the right circumstances.

    Able

    #63795

    Hope
    Member
    Topics: 22
    Replies: 187

    Thank you for your reply, Able. I think I figured out, though, that the herbs I was taking for my UTI were messing with my digestion :/ I’m done with them now, and the garlic and antifungals don’t seem to be the issue. Thanks, though!! ๐Ÿ™‚

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Week 4 – increased intestinal gas – die off or too much probiotic?’ is closed to new replies.